# SDR USAA2014012100023

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 97,616 hours, 34,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CANNOT GET ARMED LIGHT TO COME ON WHEN SLIDE ARMED AT DOOR 4L.  SECURED DOOR 4L GIRT BAR PAW TO SLIDE, OPERATIONS CHECKED NORMAL.
